Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 3, Pages 101–108 (Mi zvmmf2279)  

This article is cited in 1 scientific paper (total in 2 paper)

Almost orthogonalization in the finite element method

Yu. N. Subbotin

Ekaterinburg

Full text: PDF file (867 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:3, 365–371

Bibliographic databases:
UDC: 519.63
MSC: 65L60
Received: 06.06.1994
Revised: 21.02.1995

Citation: Yu. N. Subbotin, “Almost orthogonalization in the finite element method”, Zh. Vychisl. Mat. Mat. Fiz., 36:3 (1996), 101–108; Comput. Math. Math. Phys., 36:3 (1996), 365–371

Citation in format AMSBIB
\Bibitem{Sub96}
\by Yu.~N.~Subbotin
\paper Almost orthogonalization in the finite element method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 3
\pages 101--108
\mathnet{http://mi.mathnet.ru/zvmmf2279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1382646}
\zmath{https://zbmath.org/?q=an:1159.65336}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 3
\pages 365--371
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VJ69500011}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2279
  • http://mi.mathnet.ru/eng/zvmmf/v36/i3/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. L. Patsko, Yu. N. Subbotin, “B-spline in the finite element method”, Comput. Math. Math. Phys., 38:1 (1998), 11–20  mathnet  mathscinet  zmath
    2. “Yurii Nikolaevich Subbotin. (K semidesyatipyatiletiyu so dnya rozhdeniya)”, Tr. IMM UrO RAN, 17, no. 3, 2011, 8–13  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:161
    Full text:67
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021